Thread: acne ?? need help!
07-17-2002, 12:54 AM #1
07-17-2002, 10:20 AM #2
Its just a fact of life! after your cycle your body has been used to recieving lots of gear. Then you stop suppling your body with that gear and your test levels drop, your estrigen levels are still higher than normal(being that your body raises your estrigen level as your test level increases) and then you have to get your natrural test going again with clomid! Your just over all chemically imbalanced! Its normal to get acne after a cycle while on clomid and also to have mood swings, you will be an imotional rollercoaster! This reacuring acne might be from estrigen rebound! I take pantothenic acid (B5) 500-1000 Mg a day this will help I also use alcohol on my skin (I dont recomend this if you have dry or sensitive skin)
-Hope this gives you some understaning!
07-17-2002, 10:27 AM #3Respected Member
- Join Date
- Nov 2001
- The Rink!!
are you on post cycle clomid???? could be that.
07-17-2002, 10:19 PM #4
I am done with clomid, and just went to docs today. He prescribed keflex. return in two weeks, if no change then I go to derm.
07-18-2002, 01:23 AM #5
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)